# SDR SWAA000135

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eau
- Part number: 6573606
- Condition: Reset
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG T/R LIGHT ILLUMINATED AND TAKEOFF WARNING HORN SOUNDED.  RESET EAU, OPS CK GOOD PER MM.
